# SDR A6WA200940503

- Difficulty date: August 12, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BETWEEN FS 349.00 TO 364.00 AND BETWEEN STRINGER 26R TO 27 CORROSION ON INTERCOSTAL BETWEEN FS 349.00 TO 364.00 AND BETWEEN STRINGER 26R TO 27 REMOVED IAW SRM 51-21-06.  (K)
